# SDR AALA20120821002

- Difficulty date: August 21, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- Aircraft time: 71,935 hours, 36,157 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LEFT PACK WAS UNABLE TO PRESSURIZE CABIN WITH RIGHT PACK ON DEFERRAL.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ANTI ICE VALVE AND RIGHT PACK TEMPERATURE CONTROLLER (MPN 60714622).  SYSTEM GROUND CHECK NORMAL OPERATION.
